# SDR DALA2018082765255

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 68,297 hours, 50,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS  10 - 15, THE EMERGENCY LIGHTS WERE DIM DURING A TEST.  REPLACED THE EMERGENCY LIGHT BATTERY AT ROW 12.   OPS CHECKED GOOD.
